A lot of people hit the gym for different goals. Some aim to get fit, and some aim to build muscle mass. Dietary supplements are commonly taken for various fitness benefits. Among these, creatine monohydrate is a nutrition supplement used by many fitness enthusiasts to gain muscle faster and increase workout performance. Although creatine is considered safe, higher doses can affect the liver, kidney or heart. Creatine also dehydrates the body.
Usually, creatine does not affect the skin. However, when sometimes creatine intake is supplemented with whey protein, paneer, and other dairy products, acne flares up. If you notice an unusual bout of acne, try to limit your whey intake. Consider having your protein supplementation through non-whey supplements. Reduce your dairy consumption and check if anabolic steroids are getting mixed into your dietary supplements.
All of us desire to look good and feel fit. However, it should not be at the cost of health. Consult your doctor before including fitness supplements to your daily diet.
Watch the full video here: https://youtu.be/8KCWppJDHZ8
Didn't find what you were looking for? Ask Dr Dixit your question and get answers within a day.
The information provided in Dr. Dixit's answer is for educational purposes only and is not intended to constitute medical advice. The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs.